# SDR 96ZZZM18

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N711PM
- Make and model: Stbros SD360
- Aircraft serial: SH3715
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable Assy
- Part number: SD3456031XA
- Condition: Broken
- Location: Elevator Trim
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 3809 - SAIPAN TO ROTA - WHILE ON SHORT FINAL TO RUNWAY 9 AT ROTA, THE ELEVATOR TRIM WHEEL WOULD NOT TRIM THE ELEVATOR PROPERLY.  THE AIRCRAFT WAS LANDED SAFELY.  MAINTENANCE WAS CALLED IN FROM SAIPAN.  OPEN AIRCRAFT FOR INSPECTION, AT FR315 TAILPLANE.  THE FOLLOWING CABLE WAS FOUND BROKEN (P/N SD3-45-6031XA), LOWER MID ELEVATOR TRIM CABLE.
